# SDR K11A2023062800215

- Difficulty date: June 28, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N336CK
- Make and model: Boeing 737-3Y0
- Aircraft serial: 26070
- Aircraft time: 59,663 hours, 39,626 cycles
- System (JASC): 2610 · Detection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

APU FIRE LIGHT ILLUMINATED ON START, THE FIRE T HANDLE WAS PULLED AND DISCHARGED.
